# SDR GAIA0076

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 1070, CORROSION WAS FOUND ON THE FLOORBEAM UPPER CHORD REPAIR AT LBL 6.  REPAIRED FLOORBEAM UPPER CAP IAW SRM 53-10-8.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
